# SDR IXXA202203267016

- Difficulty date: March 22, 2022
- Submitted: March 27, 2022
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 105,304 hours, 17,523 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT, CREW REPORTED R2 WINDOW  EMERGENCY EXIT HANDLE LOOSE.  SECURED AND VERIFIED THE INTEGRITY OF MOUNTING HARDWARE FOR ANGLED GEARBOX IAW B767 AMM 56-11-04. OPERATIONAL CHECK GOOD. FAULT NOT DUPLICATED. AIRCRAFT RELEASED TO SERVICE.
